| Model Number |
Ø7X 20MM BC IF SCRW, VENTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a rotator cuff repair surgery a piece of the screw broke while insertion.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully and the screw remained inside the patient.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-4020c-07 batch 15392109 was received for evaluation.Visual inspection revealed that the screw¿s thread profile was severely damaged.Only a portion of the screw was returned for evaluation.Additionally, it was noted that the major diameter of the screw head had shrunk due to a bend.Functional testing cannot be performed as the device was damaged.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The screw's major diameter was measured according to drawing c18872 at revision 2, component c18872-02 at revision 2: 0.276+.009/-.005 inches.The result was 0.256 inches.Due to the damage to the screw, the measurement is out of specification.